# SDR DALA2025051903845

- Difficulty date: April 24, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 64,018 hours, 33,402 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 FOUND DMG TO HSTAB LEADING EDGE RT SIDE ON INSPECTION. CORRECTIVE ACTION: REPAIRED PER SRM 51-77. (6972928)
